Characterizing infinite dimensional manifolds topologically
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 540, 25 p.
@incollection{SB_1978-1979__21__278_0,
     author = {Edwards, Robert D.},
     title = {Characterizing infinite dimensional manifolds topologically},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     series = {S\'eminaire Bourbaki},
     note = {talk:540},
     pages = {278--302},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     mrnumber = {572429},
     zbl = {0429.57004},
     language = {en},
     url = {http://archive.numdam.org/item/SB_1978-1979__21__278_0/}
}
TY  - CHAP
AU  - Edwards, Robert D.
TI  - Characterizing infinite dimensional manifolds topologically
BT  - Séminaire Bourbaki : vol. 1978/79, exposés 525-542
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:540
PY  - 1980
SP  - 278
EP  - 302
IS  - 21
PB  - Springer-Verlag
UR  - http://archive.numdam.org/item/SB_1978-1979__21__278_0/
LA  - en
ID  - SB_1978-1979__21__278_0
ER  - 
%0 Book Section
%A Edwards, Robert D.
%T Characterizing infinite dimensional manifolds topologically
%B Séminaire Bourbaki : vol. 1978/79, exposés 525-542
%A Collectif
%S Séminaire Bourbaki
%Z talk:540
%D 1980
%P 278-302
%N 21
%I Springer-Verlag
%U http://archive.numdam.org/item/SB_1978-1979__21__278_0/
%G en
%F SB_1978-1979__21__278_0
Edwards, Robert D. Characterizing infinite dimensional manifolds topologically, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 540, 25 p. http://archive.numdam.org/item/SB_1978-1979__21__278_0/

[An1] R.D. Anderson - Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126(1967), 200-216. Announced in Bull. Amer. Math. Soc. 72(1966), 515-519. See also [A-B]. | MR | Zbl

[An2] R.D. Anderson - On topological infinite deficiency, Michigan Math. J. 14(1967), 365-383. | MR | Zbl

[An3] R.D. Anderson - Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75(1969), 64-67. | MR | Zbl

[An4] R.D. Anderson - Homeomorphisms on infinite-dimensional manifolds, Actes, Congrès International des Mathématiciens, Nice 1970, Tome 2, 13-18. | MR | Zbl

[A-B] R.D. Anderson and R.H. Bing - A completely elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74(1968), 771-792. | MR | Zbl

[Bi] R.H. Bing - A homeomorphism between the 3-sphere and the sum of two solid horned spheres, Annals of Math. 56(1952), 354-362. | MR | Zbl

[Ch1] T.A. Chapman - Cell-like mappings of Hilbert cube manifolds : Solution of a handle problem, General Top. and Appl. 5(1975), 123-145. | MR | Zbl

[Ch2] T.A. Chapman - Lectures on Hilbert Cube Manifolds, Regional Conference Series in Mathematics n° 28, Amer. Math. Soc. 1976. | MR | Zbl

[C-S] D.W. Curtis and R.M. Schori - 2X and C(X) are homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 80(1974), 927-931. | MR | Zbl

[Ed] R.D. Edwards - The ANR Theorem, Chapter 14 in [Ch2].

[Hat] A.E. Hatcher - Higher simple homotopy theory, Annals of Math. 102(1975), 101-137. | MR | Zbl

[Hav] W.E. Haver - Mappings between ANR's that are fine homotopy equivalences, Pacific Jour. Math. 58(1975), 457-461. | MR | Zbl

[Hu] S.-T. Hu - Theory of Retracts, Wayne State University Press, 1965. | MR | Zbl

[La] R.C. Lacher - Cell-like mappings, I, Pacific Jour. Math. 30(1969), 717-731. | MR | Zbl

[Mi] R.T. Miller - Mapping cylinder neighborhoods of some ANR's, Annals of Math. 103(1976), 417-427. Announced in Bull. Amer. Math. Soc. 81(1975), 187-188. | MR | Zbl

[S-W] R.M. Schori and J.E. West - The hyperspace of the closed unit interval is a Hilbert cube, Trans. Amer. Math. Soc. 213(1975), 217-235. Announced in Bull. Amer. Math. Soc. 79(1973), 1286-1291. | MR | Zbl

[To1] H. Toruńczyk - Absolute retracts as factors of normed linear spaces, Fund. Math. 86(1974), 53-67. | MR | Zbl

[To2] H. Toruńczyk - On CE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math., to appear. | MR | Zbl

[To3] H. Toruńczyk - Characterizing Hilbert space topology, Preprint 143, Institute of Mathematics, Polish Academy of Sciences, 1978. | MR

[To4] H. Toruńczyk - An Introduction to Infinite-Dimensional Topology, in preparation.

[We] J.E. West - Mapping Hilbert cube manifolds to ANR's : a solution of a conjecture of Borsuk, Annals of Math. 106(1977), 1-18. Announced in Bull. Amer. Math. Soc. 81(1975), 163-165. | MR | Zbl